Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A reconsideration of the general parabola theorem in continued fractions

Author: R. M. Hovstad
Journal: Proc. Amer. Math. Soc. 102 (1988), 593-598
MSC: Primary 30B70; Secondary 40A15
MathSciNet review: 928986
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A direct explicit proof, using one technical lemma and the difference equations, is given of the general parabola theorem.

References [Enhancements On Off] (What's this?)

  • [1] William B. Jones and Wolfgang J. Thron, Continued fractions, Encyclopedia of Mathematics and its Applications, vol. 11, Addison-Wesley Publishing Co., Reading, Mass., 1980. Analytic theory and applications; With a foreword by Felix E. Browder; With an introduction by Peter Henrici. MR 595864
  • [2] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30B70, 40A15

Retrieve articles in all journals with MSC: 30B70, 40A15

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society